# SDR SWAA104614

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 21,632 hours, 12,602 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A7000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND LOWER BULKHEAD CRACKED AT BS 663, LBL 38.  REPAIRED BULKHEAD PER BAC DWG.
